# SDR SWAA2023083095258

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,008 hours, 23,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY ESCAPE HATCH EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK FOR LEFT ESCAPE HATCH AND OVER WING EMERGENCY EXIT LIGHTS (M1670) PER AMM 33-51-06.
